# SDR USAA2009081992180

- Difficulty date: July 20, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547960
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CORROSION ON FUSELAGE FRAME AT BS 847, WL 146, RBL 25.  REPLACED FUSELAGE FRAME AT BS 847 BETWEEN S17R TO S26R, WL 146, RBL 25 IAW B737 SRM 51-40-02-08.
